# SDR ASAA2017102722349

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,215 hours, 11,043 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTS, BLEED AIR AVAILABLE BUT APU GENERATOR WILL NOT COME ONLINE NO VOLTS OR FREQUENCIES.  ACFT GROUNDED.  INTERROGATED THE APU GENERATOR CONTROL UNIT IAW FIM 24-21, TASK 801.  BITE TEST PASSED,  NO FAULTS. IAW FIM 24-21, TASK 820.  PERFORMED APU OPS TEST FOR THE AC GENERATOR SYS & AMM 24-21-00-700-803.   APU GENERATOR OPS TESTED NORMAL, NO FAULTS.
